I started my Birth control (LOW-OGESTREL) a month ago. I finished the first pack by taking every pills everyday and on time. Now I am on my second pack and started it right away after I was done with my first pack. The first week I missed 4 pills in a row. # 4-7. On 3 of the days I missed I had unprotected sex each of those days, and my fiance came in me. on the third day I noticed I started what they call "Breakthrough Bleeding" for about 4 days straight like a regular period. I had just got my period about 2 weeks before this. I haven't taken any pills to make up for these four pills I missed in a row. But i did continue to take my birth control regularly. Lately anything I eat or drink I feel sick. I'm tired, and feel very nauseous throughout the whole day. Am I PREGNANT?

0 0
Katlin Moore asked on 05 Mar '13 at 03:07

Report Abuse 3/5 answer:2

1 Answers


Hi Katlin, stop your bc pills if your doubtful ...take a blood test that will be most accurate now...you had intercourse when you missed the tablets so there is a lot of risk....


0 0
Rosy s. answer on 06 Mar '13 at 13:40

Answers of Similar Question


Emergency contraceptive pills are not to be taken regularly ...at the most twice a month ..they can cause severe side effects...also it can make your periods irregular for short term...if he is using precautions then you dont need to take emergency pills ...try to use condoms during the full time your having intercourse...now dont take another emergency pill...


Emma . answer on 20 Jun '13 at 15:55

N yes one more thing apart from trying on most   appropriate dates , regularly excercise ,keep fit add nutritious diet and be stress free...you will conceive gud luck...dont take any medicines without doctors prescription...


Rosy s. answer on 07 Apr '13 at 18:56

Priya

i guess your pill will be working fine if your still taking it regularly... still confused wait till your next period date...or atleast 2 weeks then get a blood test or ultrasound to confirm...


Priya answer on 19 Feb '13 at 16:04

seamy

HI, you were on bc pills...cramping can be a side effect dont worry..its not necessary that you will get pregnant..i guess your pill will be working fine if your still taking it regularly...still confused wait till your next period date...or atleast 2 weeks then get a blood test or ultrasound to confirm...


seamy answer on 14 Feb '13 at 17:55

HI, you were on bc pills...cramping can be a side effect dont worry..its not necessary that you will get pregnant.. i guess your pill will be working fine if your still taking it regularly...doctors say to wait a week after taking pills...5 days is not bad... still your confused wait till your next period date...or atleast 2 weeks then get a blood test or ultrasound to confirm...


Priya answer on 11 Feb '13 at 18:47

Have something to say? Share Your Answer



or

Post as a guest

Email Will not be displayed

Cancel